# SDR SB06047

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65446914
- Part serial: 1970
- Condition: Failed
- Location: Hyd System
- Part time: 44,020 hours, 29,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT  FLT1445,  DURING CLIMB-OUT FROM CLT, EN ROUTE TO MIA, THE NOSE GEAR WOULD NOT RETRACT.   WITH THE GEAR HANDLE UP, CREW RECEIVED BOTH A RED AND GREEN LIGHT INDICATION.  CREW EXTENDED GEAR AND RECEIVED ALL THREE GREEN LIGHTS.  FLIGHT RETURNED TO FIELD IN CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR HYDRAULIC MODULE AND THE NOSE GEAR HYDRAULIC FUSE.  BLED SYSTEM AND CYCLED GEAR NUMEROUS TIMES.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
